# SDR COMA0560134

- Difficulty date: February 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 16,033 hours, 15,215 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225027101
- Part serial: 4186
- Condition: Malfunctioned
- Location: Elevator
- Part time: 16,015 hours, 15,199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 4941 ELEVATOR CONTROL STIFF AUTO PILOT DISCONNECTED.  REPLACED THE ELEVATOR SERVO.
